Hello, my name is***** and I have over 20 years of experience as a veterinarian.
I understand that you are concerned that your pup ingested your medication.
Vytorin is less of a concern because it simply alters blood cholesterol, it is unlikely to create any trouble beyond some loose stools.
Losartan is an angiotensin receptor blocker which lowers blood pressure. That could be more of a concern.
If has been less than 1-2 hours since she has ingested these and she isn't behaving any differently then the safest thing to do is trying to get her to vomit them back up.
You can give her 1 tablespoon of 3% hydrogen peroxide per 10 pounds of body weight soaked up with bread chunks, or mixed with ice cream or a little food (no more than 3 tablespoons at a time even for a pup greater than 35 pounds).
Then take her outside and run her around to get the peroxide bubbling so she vomits.
If no vomiting in 10 minutes repeat the peroxide dose once.
If she vomits and seems to clear her stomach and be done I would check to see if the pills are present.
Once she clears her stomach to try and settle her stomach today and is done vomiting you can give either:
1) Pepcid-ac (famotidine) at one 10mg tablet per 20 to 40 pounds of body weight every 12 hours.
2) Prilosec (omeprazole) at one 10mg tablet per 20 to 40 pounds of body weight every 24 hours.
These will reduce stomach acid and should help settle her stomach.
If you do not have peroxide then a trip to the emergency clinic to induce vomiting is always an option.
I will see if I can find a toxic range for Losartan, Please let me know how much your pup weighs and the size tablet (milligrams) that she took.